BibTeX record journals/jar/Kaufmann91

download as .bib file

@article{DBLP:journals/jar/Kaufmann91,
  author    = {Matt Kaufmann},
  title     = {Generalization in the Presence of Free Variables: {A} Mechanically-Checked
               Correctness Proof for one Algorithm},
  journal   = {J. Autom. Reasoning},
  volume    = {7},
  number    = {1},
  pages     = {109--158},
  year      = {1991},
  url       = {http://dx.doi.org/10.1007/BF00249356},
  doi       = {10.1007/BF00249356},
  timestamp = {Thu, 19 May 2011 15:52:24 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jar/Kaufmann91},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}